Securing Wireless Mesh Networks

File Size Format
54575_1.pdf 305Kb Adobe PDF View
Title Securing Wireless Mesh Networks
Author Glass, Steve; Portmann, Marius; Muthukkumarasamy, Vallipuram
Editor Rebecca L. Deuel
Year Published 2008
Publisher IEEE Computer Society
Citation IEEE Internet Computing, Vol. 12(4), pp. 30-36
Peer Reviewed Yes
Published Yes
Publisher URI
Alternative URI
Copyright Statement Copyright 2008 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice